APPROXIMATION OF OFF-SHELL SCATTERING OPERATORS FOR NON-LORENTZIAN LINE SHAPE CALCULATIONS

Authors
  1. Roney, P.L.
Corporate Authors
Defence Research Establishment Valcartier, Valcartier QUE (CAN)
Abstract
A previously derived approximation for the matrix elements of the Fano relaxation operator m(omega) which gives rise to non-Lorentzian line wings, is examined. The approximation is expressed in terms of an off-the-energy shell scattering operator. Calculation of the operator by a second-order Born expansion is unsuitable because this procedure limits the radiation frequency dependence to the same order. The main part of the paper is devoted to expressing the off-shell scattering operator in the time-ordered formalism. In the form, a scattering operator approximation suggested by Dillon et al. can be applied which is not restrictive to the frequency dependence.
Date of publication
01 Jan 1975
Number of Pages
12
Reprinted from
J Quant. Spectrosc. Radiat. Transfer, vol 15, 1975, p 301-312
DSTKIM No
76-00918
CANDIS No
117776
Format(s):
Hardcopy

Permanent link

Document 1 of 1

Date modified: